I have a problem with my face. Im a 38 yr old african american male and I have a bad problem with 5 o'clock shadow. It started in my early 20's when i first shaved, my face broke out in razor bumps (because I switched from the electric shaver) and now I have a blackened area where I shaved (im light skinned). Since I shave every morning I don't have much of a prob with razor bumps, but what can I do to get rid of this darkened area? It always looks like I didn't shave and the dermatologists I go to give me cream that doesnt help. Allergists have told me to lay off the dairy products which I tried but to no avail. can you help?
What you have sounds like postinflammatory pigment, or color left over after inflammation has gone away. If the lightening creams you dermatologists gave you didn't help, look for stronger ones or combinations with Retin-A, as well as light chemical peels containing glycolic or trichloroacetic acid. Dermatologists who work with esthetic issues are your best bet for obtaining these treatments.
Thank you very much for responding to my inquiry. I will try what you said. I found something on the internet...something called Hydroquinone USP. 4% Skin bleaching Cream? Do you recommend something like that?
I am an African American woman with excessive facial hair. Initially I would shave, however this has caused ingrown hairs and dark spots were I would shave. Is there anything I can do to stop the growth and remove the embarrasing dark spots?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.